Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 231, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On ordinary linear $p$-adic differential equations
B. Dwork and P. Robba.
Trans. Amer. Math. Soc. 231 (1977), 1-46
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0447247
Associated and skew-orthologic simplexes
Leon Gerber.
Trans. Amer. Math. Soc. 231 (1977), 47-63
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0445393
Variation of conformal spheres by simultaneous sewing along several arcs
T. L. McCoy.
Trans. Amer. Math. Soc. 231 (1977), 65-82
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0444922
Asymptotic behavior of solutions of nonlinear functional differential equations in Banach space
John R. Haddock.
Trans. Amer. Math. Soc. 231 (1977), 83-92
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0442404
Inequalities for polynomials on the unit interval
Q. I. Rahman and G. Schmeisser.
Trans. Amer. Math. Soc. 231 (1977), 93-100
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0463406
A class of infinitely connected domains and the corona
W. M. Deeb.
Trans. Amer. Math. Soc. 231 (1977), 101-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0477784
$D$-domains and the corona
W. M. Deeb and D. R. Wilken.
Trans. Amer. Math. Soc. 231 (1977), 107-115
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0477785
Multiplier criteria of Marcinkiewicz type for Jacobi expansions
George Gasper and Walter Trebels.
Trans. Amer. Math. Soc. 231 (1977), 117-132
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0467139
Subgroups of finitely presented solvable linear groups
Michael W. Thomson.
Trans. Amer. Math. Soc. 231 (1977), 133-142
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0447415
Continuous dependence of solutions of operator equations. I
Zvi Artstein.
Trans. Amer. Math. Soc. 231 (1977), 143-166
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0445351
Conjugate points of vector-matrix differential equations
Roger T. Lewis.
Trans. Amer. Math. Soc. 231 (1977), 167-178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0442364
On the transformation group of a real hypersurface
S. M. Webster.
Trans. Amer. Math. Soc. 231 (1977), 179-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0481085
Minimal invariant functions of the space-time Wiener process
Kai Yuen Woo.
Trans. Amer. Math. Soc. 231 (1977), 191-200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0494524
An example where topological entropy is continuous
Louis Block.
Trans. Amer. Math. Soc. 231 (1977), 201-213
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0461582
Functional calculus and positive-definite functions
Colin C. Graham.
Trans. Amer. Math. Soc. 231 (1977), 215-231
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0487285
Almost sure behavior of linear functionals of supercritical branching processes
Søren Asmussen.
Trans. Amer. Math. Soc. 231 (1977), 233-248
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0440719
Of regulated and steplike functions
Gadi Moran.
Trans. Amer. Math. Soc. 231 (1977), 249-257
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0499028
Pointwise and norm convergence of a class of biorthogonal expansions
Harold E. Benzinger.
Trans. Amer. Math. Soc. 231 (1977), 259-271
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0442588
Remarks on “Embedding theorems and generalized discrete ordered abelian groups” (Trans. Amer. Math. Soc. 175 (1973), 283–297) by P. Hill and J. L. Mott
Isidore Fleischer.
Trans. Amer. Math. Soc. 231 (1977), 273-274
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0444546